Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Apr 30, 2016, 5:58 PM EDT for Whitfield County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2016, 5:58 PM EDT (21:58 UTC)
- Expired
- Apr 30, 2016, 6:30 PM EDT
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
County Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 116 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.0 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1788 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
321
WWUS82 KFFC 302158
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
558 PM EDT SAT APR 30 2016
GAZ004-005-302230-
MURRAY GA-WHITFIELD GA-
558 PM EDT SAT APR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MURRAY AND EASTERN
WHITFIELD COUNTIES UNTIL 630 PM EDT...
AT 558 PM EDT...A STRONG THUNDERSTORM WAS NEAR DALTON...MOVING NORTH
AT 30 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DALTON...CHATSWORTH...VARNELL...ETON...COHUTTA...DAWNVILLE...CRANDALL...
CISCO...TENNGA...BEAVERDALE...GREGORY...SUMAC...TILTON AND RED CLAY S.P..
LAT...LON 3499 8471 3497 8464 3464 8489 3467 8500
3499 8496
TIME...MOT...LOC 2158Z 197DEG 24KT 3473 8491
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 30, 2:50 PM EDT, 3 hours 8 minutes earlier.
Area forecast discussion, Apr 30, 2:50 PM EDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 250 PM EDT SAT APR 30 2016 .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... HI-RES MODELS APPEAR TO BE HANDLING TODAYS CONVECTION VERY WELL WITH LOCATION AND AREA. MODELS ALL BRING A SHORT WAVE ACROSS THE CWA THIS EVENING WHICH WILL INCREASE COVERAGE OF SHOWERS AND THUNDERSTORMS THIS EVENING...MAINLY ACROSS NORTH GA. THERE SHOULD BE A LULL AFTER MIDNIGHT AS THIS WAVE PULLS INTO THE CAROLINAS. THE NEXT WAVE AND ASSOCIATED DEEP MOISTURE WILL MOVE INTO THE CWA SUNDAY AFTERNOON AND AGAIN WILL INCREASE POPS ACROSS MAINLY NORTH GA. AS THE COLD FRONT MOVES INTO THE TENNESSEE VALLEY SUNDAY NIGHT...INSTABILITY WILL INCREASE AND SHOULD BE ENOUGH TO KEEP PRECIP GOING THROUGH SUNDAY NIGHT. 17 .LONG TERM /MONDAY THROUGH SATURDAY/... NO CHANGES MADE TO THE EXTENDED FORECAST. PERSISTENT ACTIVE PATTERN AND MOISTURE ADVECTION WILL REMAIN OVER THE STATE INTO THE EXTENDED PERIOD. EXPECT CHANCE TO GOOD CHANCE POPS THROUGH MID TO LATE WEEK AS A SERIES OF DISTURBANCES IMPACT THE REGION. INITIALLY LOW PRESSURE OVER THE OHIO VALLEY WILL LIFT TO THE NE...LEAVING A BOUNDARY DRAPED ACROSS THE STATE. MONDAY AND TUESDAY SHOWERS AND THUNDERSTORMS WILL BE FOCUSED ACROSS PORTIONS OF THE STATE AS WEAK UPPER LEVEL ENERGY PULSES INTERACT WITH THE BOUNDARY. BY MID WEEK...A DEEPENING CLOSED LOW WILL DROP INTO THE ARKLATEX AREA EARLY WEDNESDAY AND SWEEP THROUGH THE REGION WEDNESDAY INTO THURSDAY...WITH THE SURFACE FEATURE STRENGTHENING OVER SOUTHERN GEORGIA AND THE CAROLINAS. FOR NOW...POPS TAPER OFF QUICKLY INTO WEDNESDAY AFTERNOON AND EVENING...AND THIS MAY BE A LITTLE OPTIMISTIC. UNCERTAINTY WITH THE POSITION OF BEST POPS AND THE OVERALL ENVIRONMENTAL STABILITY STILL EXIST...AND THE POTENTIAL FOR STRONG STORMS CANNOT BE RULED OUT. UPSTREAM CONVECTION DEVELOPING ALONG THE NORTHERN GULF COAST WILL STILL BE A BIG PLAYER IN HOW MUCH PRECIP IS RECEIVED ACROSS THE AREA. BEHIND THIS SYSTEM...HIGH PRESSURE MOVES INTO THE STATE...KEEPING DRY AND COOLER CONDITIONS ACROSS THE AREA INTO MOTHERS DAY WEEKEND. 31/01 && .AVIATION... 18Z UPDATE... SCATTERED CONVECTION HAS DEVELOPED ACROSS MUCH OF THE FORECAST AREA. THIS WILL CONTINUE THROUGH THE AFTERNOON WITH THE WHOLE AREA SHIFTING EASTWARD. THE NEXT WAVE OF CONVECTION IS EXPECTED TO MOVE INTO MAINLY THE NORTHERN HALF OF THE FORECAST AREA THIS EVENING. CIGS SHOULD REMAIN VFR EXCEPT MVFR IN STORMS. OVERALL CIGS WILL BECOME MVFR LATE TONIGHT WITH SOME IFR IN MCN/AHN. CIGS WILL RISE TO MVFR AFTER SUNRISE SUNDAY WITH MORE CONVECTION MOVING INTO MAINLY THE NORTHERN PART OF THE FORECAST AREA LATE SUNDAY MORNING AND AFTERNOON. WINDS WILL BE SOUTHERLY WITH A FEW GUSTS THIS AFTERNOON...BECOMING SOUTHWEST SUNDAY. //ATL CONFIDENCE...18Z UPDATE... MEDIUM ON CIGS LATE TONIGHT AND SUNDAY MORNING. HIGH ON REMAINING ELEMENTS. 17 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 66 81 63 84 / 50 60 60 40 ATLANTA 66 81 65 81 / 50 60 60 40 BLAIRSVILLE 62 76 58 79 / 80 70 60 40 CARTERSVILLE 66 80 63 79 / 70 70 60 40 COLUMBUS 68 83 66 86 / 30 40 50 40 GAINESVILLE 65 78 63 80 / 70 70 60 40 MACON 66 84 65 86 / 30 40 40 40 ROME 64 80 63 79 / 70 70 60 40 PEACHTREE CITY 66 81 63 82 / 40 60 60 40 VIDALIA 68 86 69 86 / 30 20 40 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...17 LONG TERM....01 AVIATION...17
Hazardous weather outlook, Apr 30, 5:11 AM EDT, 12 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 511 AM EDT SAT APR 30 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-010915- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 511 AM EDT SAT APR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... THERE IS A CHANCE OF THUNDERSTORMS ACROSS PORTIONS OF NORTH GEORGIA TODAY AND TONIGHT. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THE CHANCE OF THUNDERSTORMS CONTINUES SUNDAY INTO NEXT WEEK WITH SEVERAL DISTURBANCES IMPACTING THE AREA. THE GREATEST CHANCES FOR WIDESPREAD THUNDERSTORMS WILL CONTINUE THROUGH SUNDAY AND LATE TUESDAY THROUGH WEDNESDAY. A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE...HOWEVER THERE REMAINS UNCERTAINTY CONCERNING THE STRENGTH AND TIMING OF THESE SYSTEMS. PLEASE MONITOR UPDATES AS CHANGES ARE LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Apr 30, 5:08 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
508 PM EDT SAT APR 30 2016
GAZ096-097-109-302145-
DODGE GA-BLECKLEY GA-LAURENS GA-
508 PM EDT SAT APR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DODGE...BLECKLEY AND
SOUTHWESTERN LAURENS COUNTIES UNTIL 545 PM EDT...
AT 508 PM EDT...A STRONG THUNDERSTORM WAS NEAR COCHRAN...MOVING NORTH
AT 35 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
COCHRAN...CHESTER...CADWELL...DUBOIS...PAULK...MAGNOLIA...ROYAL...MOBLEY
CROSSING...REBIE...CARY...ROWLAND...RODDY...YONKERS...BAILEYS PARK...EMPIRE...
COLEY STATION...GRESSTON...PORTER...GOLDSBORO AND PLAINFIELD.
LAT...LON 3225 8337 3227 8335 3238 8348 3241 8349
3242 8348 3243 8349 3244 8349 3245 8350
3258 8321 3236 8302 3224 8306 3226 8322
3224 8336
TIME...MOT...LOC 2108Z 172DEG 32KT 3233 8335Special weather statement, Apr 30, 5:18 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
518 PM EDT SAT APR 30 2016
GAZ021-022-033-302145-
NORTH FULTON GA-CHEROKEE GA-FORSYTH GA-
518 PM EDT SAT APR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...EASTERN CHEROKEE
AND SOUTHWESTERN FORSYTH COUNTIES UNTIL 545 PM EDT...
AT 518 PM EDT...A STRONG THUNDERSTORM WAS OVER ALPHARETTA...OR 12
MILES SOUTHWEST OF CUMMING...MOVING NORTH AT 35 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CUMMING...ROSWELL...JOHNS CREEK...ALPHARETTA...MILTON...DULUTH...BERKELEY
LAKE...FREE HOME...LATHEMTOWN...HOLBROOK...DREW...BROOKWOOD...BIRMINGHAM
AND DUCKTOWN.
LAT...LON 3426 8404 3399 8419 3399 8420 3400 8420
3400 8422 3399 8425 3400 8433 3429 8439
TIME...MOT...LOC 2118Z 187DEG 30KT 3406 8426Special weather statement, Apr 30, 5:28 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
528 PM EDT SAT APR 30 2016
GAZ004-005-302200-
MURRAY GA-WHITFIELD GA-
528 PM EDT SAT APR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MURRAY AND NORTHEASTERN
WHITFIELD COUNTIES UNTIL 600 PM EDT...
AT 528 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 12 MILES NORTHEAST OF ETON TO NEAR DALTON...AND MOVING
NORTHEAST AT 30 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT
CLOUD TO GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DALTON...CHATSWORTH...ETON...DAWNVILLE...CRANDALL...CISCO...TENNGA...FORT
MOUNTAIN STATE PARK...CONASAUGA LAKE...BEAVERDALE...GREGORY AND SUMAC.
LAT...LON 3491 8462 3475 8469 3470 8501 3499 8486
3499 8462
TIME...MOT...LOC 2128Z 221DEG 26KT 3498 8465 3471 8495Special weather statement, Apr 30, 5:43 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
543 PM EDT SAT APR 30 2016
GAZ014-021>023-302230-
DAWSON GA-CHEROKEE GA-FORSYTH GA-HALL GA-
543 PM EDT SAT APR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DAWSON...EASTERN
CHEROKEE...FORSYTH AND NORTHWESTERN HALL COUNTIES UNTIL 630 PM EDT...
AT 543 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR CUMMING TO NEAR FREE HOME...AND MOVING NORTHEAST
AT 30 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CUMMING...DAWSONVILLE...DOUGHERTY...HOLBROOK...WAR HILL PARK...CHESTATEE...
DREW...MATT...MURRAYVILLE...HIGHTOWER...DUCKTOWN...SILVER CITY AND COAL
MOUNTAIN.
LAT...LON 3444 8404 3442 8398 3444 8396 3443 8385
3416 8411 3416 8426 3419 8426 3419 8430
3445 8422
TIME...MOT...LOC 2143Z 211DEG 25KT 3423 8408 3421 8430Special weather statement, Apr 30, 5:48 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
548 PM EDT SAT APR 30 2016
GAZ033-044-054-055-302230-
NORTH FULTON GA-SOUTH FULTON GA-CLAYTON GA-FAYETTE GA-
548 PM EDT SAT APR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...SOUTH FULTON...
NORTHWESTERN CLAYTON AND NORTHERN FAYETTE COUNTIES UNTIL 630 PM
EDT...
AT 548 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR FAYETTEVILLE TO TYRONE...AND MOVING NORTH AT 20
MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ATLANTA...FAYETTEVILLE...PEACHTREE CITY...EAST POINT...UNION CITY...FOREST
PARK...RIVERDALE...COLLEGE PARK...FAIRBURN...TYRONE...MORROW...HAPEVILLE...
PALMETTO...LAKE CITY...HARTSFIELD-JACKSON AIRPORT...CONLEY...FORT GILLEM
AND SANDY CREEK.
LAT...LON 3371 8435 3365 8435 3365 8431 3346 8441
3341 8461 3347 8463 3350 8461 3351 8462
3351 8464 3362 8467
TIME...MOT...LOC 2148Z 194DEG 16KT 3350 8443 3345 8461Special weather statement, Apr 30, 5:58 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
558 PM EDT SAT APR 30 2016
GAZ004-005-302230-
MURRAY GA-WHITFIELD GA-
558 PM EDT SAT APR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MURRAY AND EASTERN
WHITFIELD COUNTIES UNTIL 630 PM EDT...
AT 558 PM EDT...A STRONG THUNDERSTORM WAS NEAR DALTON...MOVING NORTH
AT 30 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DALTON...CHATSWORTH...VARNELL...ETON...COHUTTA...DAWNVILLE...CRANDALL...
CISCO...TENNGA...BEAVERDALE...GREGORY...SUMAC...TILTON AND RED CLAY S.P..
LAT...LON 3499 8471 3497 8464 3464 8489 3467 8500
3499 8496
TIME...MOT...LOC 2158Z 197DEG 24KT 3473 8491The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 11:54 AM EDT | Special Weather Statement | FFC | Catoosa | 36 min |
| Apr 30, 1:11 PM EDT | Special Weather Statement | FFC | Bartow | 34 min |
| Apr 30, 1:22 PM EDT | Special Weather Statement | FFC | Gordon | 38 min |
| Apr 30, 1:26 PM EDT | Special Weather Statement | FFC | DeKalb | 34 min |
| Apr 30, 1:28 PM EDT | Special Weather Statement | FFC | Macon | 32 min |
| Apr 30, 1:32 PM EDT | Special Weather Statement | FFC | Banks, Jackson | 28 min |
| Apr 30, 1:53 PM EDT | Special Weather Statement | FFC | Oconee | 37 min |
| Apr 30, 2:01 PM EDT | Special Weather Statement | FFC | Banks | 29 min |
| Apr 30, 2:20 PM EDT | Special Weather Statement | FFC | Crawford | 25 min |
| Apr 30, 2:28 PM EDT | Special Weather Statement | FFC | Banks | 47 min |
| Apr 30, 3:12 PM EDT | Special Weather Statement | FFC | Bibb | 33 min |
| Apr 30, 3:14 PM EDT | Special Weather Statement | FFC | Gilmer | 31 min |
| Apr 30, 3:17 PM EDT | Special Weather Statement | FFC | Butts | 28 min |
| Apr 30, 3:28 PM EDT | Special Weather Statement | FFC | Barrow | 32 min |
| Apr 30, 3:44 PM EDT | Special Weather Statement | FFC | Lumpkin | 31 min |
| Apr 30, 3:59 PM EDT | Special Weather Statement | FFC | Dawson | 31 min |
| Apr 30, 4:14 PM EDT | Special Weather Statement | FFC | Union | 31 min |
| Apr 30, 4:17 PM EDT | Special Weather Statement | FFC | Pike, Upson | 28 min |
| Apr 30, 4:21 PM EDT | Special Weather Statement | FFC | Wilcox | 24 min |
| Apr 30, 4:22 PM EDT | Special Weather Statement | FFC | Twiggs | 38 min |
| Apr 30, 4:23 PM EDT | Special Weather Statement | FFC | Houston | 37 min |
| Apr 30, 4:26 PM EDT | Special Weather Statement | FFC | DeKalb | 34 min |
| Apr 30, 4:32 PM EDT | Special Weather Statement | FFC | Murray | 28 min |
| Apr 30, 4:48 PM EDT | Special Weather Statement | FFC | Dodge, Pulaski | 27 min |
| Apr 30, 4:59 PM EDT | Special Weather Statement | FFC | Gwinnett | 31 min |
| Apr 30, 5:03 PM EDT | Special Weather Statement | FFC | Twiggs | 27 min |
| Apr 30, 5:05 PM EDT | Special Weather Statement | FFC | Murray, Whitfield | 25 min |
| Apr 30, 5:08 PM EDT | Special Weather Statement | FFC | Bleckley | 37 min |
| Apr 30, 5:18 PM EDT | Special Weather Statement | FFC | Forsyth | 27 min |
| Apr 30, 5:28 PM EDT | Special Weather Statement | FFC | Murray | 32 min |
| Apr 30, 5:43 PM EDT | Special Weather Statement | FFC | Dawson, Forsyth | 47 min |
| Apr 30, 5:48 PM EDT | Special Weather Statement | FFC | Clayton | 42 min |
| Apr 30, 6:07 PM EDT | Special Weather Statement | FFC | Lumpkin | 38 min |
| Apr 30, 6:21 PM EDT | Special Weather Statement | FFC | Fulton | 39 min |
| Apr 30, 6:27 PM EDT | Special Weather Statement | FFC | Fannin | 33 min |
| Apr 30, 6:31 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton | 29 min |
| Apr 30, 6:43 PM EDT | Special Weather Statement | FFC | Coweta | 32 min |
| Apr 30, 6:57 PM EDT | Special Weather Statement | FFC | Gwinnett | 33 min |
| Apr 30, 6:57 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Meriwether | 48 min |
| Apr 30, 7:00 PM EDT | Special Weather Statement | FFC | Gordon | 30 min |
| Apr 30, 7:04 PM EDT | Severe Thunderstorm Warning | FFC | Gordon, Whitfield | 12 min |
| Apr 30, 7:23 PM EDT | Special Weather Statement | FFC | Cherokee | 37 min |
| Apr 30, 7:30 PM EDT | Special Weather Statement | FFC | Bartow | 30 min |
| Apr 30, 7:36 PM EDT | Special Weather Statement | FFC | Clayton | 24 min |
| Apr 30, 7:37 PM EDT | Special Weather Statement | FFC | Walton | 38 min |
| Apr 30, 7:46 PM EDT | Special Weather Statement | FFC | Wilcox | 29 min |
| Apr 30, 7:48 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Henry, Newton, Rockdale | 42 min |
| Apr 30, 7:53 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin | 37 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.